# SDR USAA2012072500021

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 24,593 hours, 8,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1S CHECK - EMERGENCY EXIT LIGHT AT SEATS 3C, 22C, 24C POINTING WRONG WAY (UP).  REPOSITION EMERGENCY EXIT LIGHTS ON SEATS 3C, 22C, AND 24C AS REQUIRED IAW A320 AMM SR 33-007.
